# SDR HALA2011010400012

- Difficulty date: January 4, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767322
- Aircraft serial: 23278
- Aircraft time: 72,147 hours, 31,860 cycles
- Engine: Ge CF680
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Engine
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ENG GROUND IDLE PARAMETERS DO NOT MATCH. LT N1-20.9, RT N1 -22.5, LT EGT -468,  RT EGT- 396. LT N2 61.8 - RT, N2 - 63.3. LT F/F 1.4  RT F/F - 1.4  FOUND NR 2 ENG IDLE ABOVE LIMITS ADJUSTED TEST NR3 STEP (D)2. ACCOMPOMPLISHED TEST NR3 IAW AMM 71-00-00. OPS CK GOOD.
